# SDR SWAA2022032128258

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD PANEL 231XF FACE PLY SHEET IS PULLED OFF / DISPLACED SEAT ROWS 9ABC; 10ABC; 11ABC; 12ABC; 13ABC; 14ABC; AND 9DEF. DISPLACED CARPET TO FOM REMOVED FLOORBOARD; REMOVED FLOORBOART 231XF; BY FABRICATION; INSTALLED NEW FLOORBOARD 231XF; REINSTALLED DISPLACED CARPET AND REINSTALLED DISPLACED SEATS IAW AMM 53-21-00-000-801; AMM 53-21-00-400-801; AMM 25-22-00-000-801; AMM 25-22-00-400-802; AMM 25-27-15-000-801; AMM 25-27-15-400-801; SRM 53-00-50-2R-0 TABLE 204; DRAWING 144A5810 REV-; AND SWA MT 725-22-03
